Publications de l'Institut Mathématique (Beograd)
Vol. 73(87), pp. 73-80 (2003)
ON QUARTER-SYMMETRIC METRIC CONNECTIONS ON A HYPERBOLIC KAEHLERIAN SPACE
Nevena Pu\v si\'cInstitute of Mathematics, Faculty of Science, University of Novi Sad, Novi Sad, Serbia
Abstract: We consider the problem of two kinds of quarter-symmetric metric connections on a hyperbolic Kaehlerian space their curvature conditions and invariants.
Keywords: isotropic vector field, generating vector field, Ricci tensor
Classification (MSC2000): 53A30
Full text of the article:
Electronic version published on: 1 Jan 1970. This page was last modified: 14 Apr 2004.
© 1970 Mathematical Institute of the Serbian Academy of Science and Arts